“Extremal self-dual codes with an automorphism of order 2”, (with I.Boukliev)


Буюклиева, Стефка (1998) “Extremal self-dual codes with an automorphism of order 2”, (with I.Boukliev) IEEE Trans. Inform. Theory, vol.44, pp. 323-328


 -
  Статия
 -


Природни науки, математика и информатика
Природни науки, математика и информатика Математика
Природни науки, математика и информатика Информатика и компютърни науки

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics
Natural sciences, mathematics and informatics Informatics and Computer Science

 Издадено
  1682
 Стефка Буюклиева

6. Abidin Kaya, Bahattin Yildiz, New extremal binary self-dual codes from a Baumert–Hall array, Discrete Applied Mathematics, August 2019, https://www.sciencedirect.com/science/article/pii/S0166218X19303518

7. Dougherty, S.T., Gildea, J. & Kaya, A. Quadruple bordered constructions of self-dual codes from group rings, Cryptogr. Commun. (2019). https://doi.org/10.1007/s12095-019-00380-8

8. JoeGildea, AbidinKaya, Bahattin Yildiz, An altered four circulant construction for self-dual codes from group rings and new extremal binary self-dual codes I, Discrete Mathematics 342(12), DOI: 10.1016/j.disc.2019.111620, https://doi.org/10.1016/j.disc.2019.111620

5. Joe Gildea, Abidin Kaya, Rhian Taylor, Bahattin Yildiz, Constructions for self-dual codes induced from group rings, Finite Fields and Their Applications, vol. 51 (2018), 71--92.

3. Abidin Kaya, New extremal binary self-dual codes of length 68 via short Kharaghani array over F_2 + uF_2, Mathematical Communications, Vol.22 No.1 Travanj 2017.

4. Malloug M. Local energy decay for the damped Klein-Gordon equation in exterior domain (2017) Applicable Analysis, 96 (2), pp. 349-362. DOI: 10.1080/00036811.2015.1136821

2. Karadeniz, Suat, and Refia Aksoy. "Self-dual Rk lifts of binary self-dual codes." Finite Fields and Their Applications 34 (2015): 317-326.

1. Kim, Hyun Jin. "SELF-DUAL CODES AND FIXED-POINT-FREE PERMUTATIONS OF ORDER 2." Bull. Korean Math. Soc 51.4 (2014): 1175-1186.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/